Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: remeron withdrawl etc.

Posted by ravenstorm on February 13, 2005, at 23:25:39

In reply to Re: remeron withdrawl etc. ravenstorm, posted by KarenQ on February 11, 2005, at 18:58:41

I am going to be weaning down slowly one mg at a time. (Unfortunately, I was never in remission from the 15mg remeron, so I will eventually have to decide what to choose next on the med merry go round). When I hit the insomnia, I am toying with adding some seroquel for awhile. Won't know for sure until I get there. Good Luck. I feel for you, it sucks!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ravenstorm thread:448159
URL: http://www.dr-bob.org/babble/20050212/msgs/457410.html